# SDR UIEA2020012750124

- Difficulty date: January 25, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,390 hours, 19,832 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 066500080405
- Part serial: 12172
- Condition: No Test
- Location: Lt Wx System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX PRE-FLIGHT, LT AND RT WEATHER SPIKE DURING TEST USING SYS 1,  SWAPPED RT'S, ISSUE FOLLOWED, UNSWAPPED,  SYS 2 OPS SATISFACTORY.  REMOVED AND REPLACED THE LT WEATHER RADAR IAW AMM 34-43-01. OPS TESTED GOOD.
